MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS LEAD
Model Number 3219
Medical Device Problem Codes Use of Device Problem (1670); Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient lead was abandoned and left implanted during a system revision on (b)(6) 2022.No intervention is planned to retrieve the lead.
 
Additional Manufacturer Narrative
Correction: section h6 - the medical device problem code should have been 2950 impedance problem rather than 1670 - use of device problem.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
LAMITRODE TRIPOLE 16 LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15937244
Report Number1627487-2022-06628
Device Sequence Number20443541
Product Code LGW
UDI-Device Identifier05415067017628
UDI-Public05415067017628
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2012
Device Model Number3219
Device Catalogue Number3219
Device Lot Number3094246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer01/20/2023
02/13/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date01/24/2023
03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight77 KG